# SDR 2003UALA00611

- Difficulty date: August 4, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 19,120 hours, 2,362 cycles
- Engine: Pwa PW4056
- Engine time: 49,457 hours, 5,607 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: E

## Discrepancy

SHUT DOWN NR 2 ENGINE.  REMOVED ENGINE AND FOUND A FAILURE OF THE ANGLE GEARBOX. THE FAILURE OF THE ANGLE GEARBOX CAUSED FAILURES IN THE MAIN GEARBOX CAUSING THE LOSS OF N2 AND OIL PRESSURE.
